# SDR DXTA2090419802291

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680A
- Aircraft serial: 6800164
- Aircraft time: 10,266 hours, 6,733 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN BOUND STARTED THE APU AT 2500' AT 200 KTS  AND AS THE APU WAS POEWERING UP THE #1 MCDU WENT BLANK AND WE HAD AN ELECTRICAL SMELL IN THE COCKPIT.  SHUT THE APU DOWN AND THE #1 MCDU CAME BACK 'ON'AND LANDED NORMAL.  REPLACED CONDENSER BAG AND PERFORMED OPS CHECKS OF THE APU AND TESTED GENERATION SYSTEM. CHECKS ARE GOOD WITH NO LEAKS OR ABNORMAL SMELLS NOTED.
